CASE REPORT

Clinical Autonomic Research

, Volume 18, Issue 4, pp 221-223

First online:

Reversible postural tachycardia syndrome due to inadvertent overuse of Red Bull®

  • Rossana TerlizziAffiliated withDept. of Neurological Sciences, University of Bologna Email author 
  • , Camilla RocchiAffiliated withDept. of Neurological Sciences, University of Tor Vergata
  • , Maria SerraAffiliated withDept. of Neurological Sciences, University of Bologna
  • , Laura SolieriAffiliated withDept. of Neurological Sciences, University of Bologna
  • , Pietro CortelliAffiliated withDept. of Neurological Sciences, University of Bologna

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

Postural tachycardia syndrome associated with a vasovagal reaction was recorded in a young volleyball player after an excess intake of Red Bull® as a refreshing energy drink. Considering the widespread use of Red Bull® among young people who are often unaware of the drink’s drug content, this case report suggest Red Bull® be considered a possible cause of orthostatic intolerance.

Keywords

postural tachycardia syndrome vasovagal reaction Red Bull®